# SDR YENA2025030500236

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 5,916 hours, 1,081 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,916 hours, 1,081 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 400
- Part time: 8,540 hours, 2,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#688, LAX-BOS. (ETOPS) 'ENG 1 OIL SENSOR FAULT; REMOVED AND REPLACED #1 ENG PHMU. REF AMM 77-31-01. OPS CHECK NORMAL.'
